Diskretnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2009, Volume 21, Issue 3, Pages 24–32 (Mi dm1058)  

On the estimation of the periods of noisy binary periodic sequences

M. I. Tikhomirova, V. P. Chistyakov


Abstract: For estimation of the lengths of periods of noisy binary sequences we suggest and investigate statistics equal to the logarithm of the goodness-of-fit functions and functions close to them.

DOI: https://doi.org/10.4213/dm1058

Full text: PDF file (119 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2009, 19:4, 361–370

Bibliographic databases:

UDC: 519.2
Received: 14.09.2006

Citation: M. I. Tikhomirova, V. P. Chistyakov, “On the estimation of the periods of noisy binary periodic sequences”, Diskr. Mat., 21:3 (2009), 24–32; Discrete Math. Appl., 19:4 (2009), 361–370

Citation in format AMSBIB
\Bibitem{TikChi09}
\by M.~I.~Tikhomirova, V.~P.~Chistyakov
\paper On the estimation of the periods of noisy binary periodic sequences
\jour Diskr. Mat.
\yr 2009
\vol 21
\issue 3
\pages 24--32
\mathnet{http://mi.mathnet.ru/dm1058}
\crossref{https://doi.org/10.4213/dm1058}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2588650}
\elib{https://elibrary.ru/item.asp?id=20730298}
\transl
\jour Discrete Math. Appl.
\yr 2009
\vol 19
\issue 4
\pages 361--370
\crossref{https://doi.org/10.1515/DMA.2009.024}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-70350510841}


Linking options:
  • http://mi.mathnet.ru/eng/dm1058
  • https://doi.org/10.4213/dm1058
  • http://mi.mathnet.ru/eng/dm/v21/i3/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:270
    Full text:143
    References:34
    First page:12

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021